Please use this identifier to cite or link to this item:
Title: The Poisson-conjugate Lindley mixture distribution
Authors: Gómez-Déniz, E. 
Calderín-Ojeda, E.
UNESCO Clasification: 53 Ciencias económicas
1206 Análisis numérico
Keywords: EM algorithm
Geometric distribution
Natural exponential family
Issue Date: 2016
Journal: Communications in Statistics - Theory and Methods 
Abstract: A new discrete distribution that depends on two parameters is introduced in this article. From this new distribution the geometric distribution is obtained as a special case. After analyzing some of its properties such as moments and unimodality, recurrences for the probability mass function and differential equations for its probability generating function are derived. In addition to this, parameters are estimated by maximum likelihood estimation numerically maximizing the log-likelihood function. Expected frequencies are calculated for different sets of data to prove the versatility of this discrete model.
ISSN: 0361-0926
DOI: 10.1080/03610926.2014.892134
Source: Communications in Statistics - Theory and Methods [ISSN 0361-0926], v. 45 (10), p. 2857-2872
Appears in Collections:Artículos
Adobe PDF (842,89 kB)
Show full item record

Google ScholarTM




Export metadata

Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.